Classification of nonoscillatory solutions of nonlinear neutral differential equations

Pages: 340 - 348, Issue Special, September 2009

 Abstract        Full Text (149.8K)              

Mustafa Hasanbulli - Department of Mathematics, Faculty of Arts and Sciencecs, Eastern Mediterranean University, Famagusta, TRNC, Mersin 10, Turkey (email)
Yuri V. Rogovchenko - School of Pure and Applied Natural Sceinces, University of Kalmar, SE-39182 Kalmar, Sweden (email)

Abstract: Nonoscillatory solutions of a general class of second order functional neutral differential equations of the form


have been classified in accordance with their asymptotic behavior.

Keywords:  Nonlinear neutral differential equations, nonoscillatory solutions, asymptotic behavior, classification of solutions
Mathematics Subject Classification:  Primary: 34K12, 34K40

Received: August 2008;      Revised: June 2009;      Published: September 2009.